RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 103(145), Number 2(6), Pages 309–315 (Mi msb2812)  

This article is cited in 1 scientific paper (total in 1 paper)

Local finiteness of periodic subloops of an alternative PI-ring

Yu. A. Medvedev


Abstract: It is proved that a periodic loop imbeddable in an alternative PI-ring is locally finite, and also that a periodic loop of bounded index which is imbeddable in a Cayley-Dickson algebra over a field of characteristic zero is finite.
Bibliography: 11 titles.

Full text: PDF file (847 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 32:2, 265–271

Bibliographic databases:

UDC: 519.48
MSC: Primary 17D05; Secondary 20E25
Received: 29.10.1975

Citation: Yu. A. Medvedev, “Local finiteness of periodic subloops of an alternative PI-ring”, Mat. Sb. (N.S.), 103(145):2(6) (1977), 309–315; Math. USSR-Sb., 32:2 (1977), 265–271

Citation in format AMSBIB
\Bibitem{Med77}
\by Yu.~A.~Medvedev
\paper Local finiteness of periodic subloops of an alternative PI-ring
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 103(145)
\issue 2(6)
\pages 309--315
\mathnet{http://mi.mathnet.ru/msb2812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=460442}
\zmath{https://zbmath.org/?q=an:0361.17005|0396.17012}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 32
\issue 2
\pages 265--271
\crossref{https://doi.org/10.1070/SM1977v032n02ABEH002383}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GH22400007}


Linking options:
  • http://mi.mathnet.ru/eng/msb2812
  • http://mi.mathnet.ru/eng/msb/v145/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:131
    Full text:41
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019